# SDR AALA201803229024

- Difficulty date: March 21, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 11,252 hours, 3,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Packing
- Condition: Failed
- Location: L1 Door Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST DAMPER REQUIRES FREQUENT SERVICING.  REPLACED THREE PACKINGS ON DOOR DAMPER ACTUATOR IAW AMM 52-70-00-610-001-A,  AND PREFORMED SERVICE CHARGING OF DOOR DAMPER IAW AMM 52-10-00-614-001-A , CHECKING OF SERVICE CHARGE OK IAW AMM 52-10-00-614-001-A.
